A NEW CRITERIUM FOR THE ERGODICITY OF HAMILTON-JACOBI-BELLMAN TYPE EQUATIONS

Abstract : This paper deals with the link among the large-time behavior of a class of fully nonlinear partial differential equations, the concept of mean ergodicity of a dynamical system and the controllability problem. Specifically Abelian-Tauberian arguments are employed to develop a theory for the analysis of the ergodic mean behavior of systems of degenerate elliptic-parabolic equations and general systems of vector fields satisfying Hörmander's condition. A new criterium for ergodicity is established which is based on an asymptotic estimation of the rate of convergence. The new criterium is employed for the asymptotic analysis of Hamilton-Jacobi-Bellman type equations .
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02151728
Contributor : Christian Dogbe <>
Submitted on : Sunday, June 9, 2019 - 7:47:39 PM
Last modification on : Wednesday, June 12, 2019 - 1:34:01 AM

File

DcBc-2017-.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-02151728, version 1

Citation

Carlo Bianca, Christian Dogbe. A NEW CRITERIUM FOR THE ERGODICITY OF HAMILTON-JACOBI-BELLMAN TYPE EQUATIONS. Global and Stochastic Analysis, MUK Publications, 2018, Vol. 5 (No. 2), pp.67-99. ⟨hal-02151728⟩

Share

Metrics

Record views

2

Files downloads

2